# SDR USAA2010060191051

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 32,284 hours, 11,592 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: C4D53235103200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - MAJOR REPAIR - CORROSION ON SHEAR TIE AT FR35.5, S40R TO S41R.  REPLACED SHEAR TIE AT FR35.5, S40R TO S41R IAW A321 SRM 51-42-11 & AIRBUS DRAWING C4D53235103.
